# SDR 01FDEA00416

- Difficulty date: June 9, 2001
- Submitted: June 12, 2001
- Operation: Air carrier
- Aircraft: N416FE
- Make and model: Airbus A310-222
- Aircraft serial: 288
- Aircraft time: 33,108 hours, 16,929 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: E, F, A

## Discrepancy

NR 1 ENG FIRE WARNING LIGHT ILLUM DURING CLIMBOUT.  PERFORMED PROC BOTH FIRE BOTTLES FIRED.
